hi there wonder if anything similar to me and if theyve foud out what it could be!
over a year ago i started to have sort of tingly feeling in my shins,after been to docs they gave me support stocking which didnt help ,6 months down the line i started getting hip and back pain, given diclofenic.not helped much either, then the annoying thing which bothers me a lot is now i get tingling on my tongue and lips as if ive been given an injection of cocaine sometimesfeel as though lps are swelling but dont look it, it seems to be worse when my hip and back are sore but docs say not related? but it certainly feels like it s . ive had a mri head scan it came back ok. any one had anything similar?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?